# SDR AMTA200700277

- Difficulty date: June 6, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N308TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28244
- Engine: Cfmint CFM567B2US
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 1741010301
- Part serial: 002282
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RT FMS CDU BLANK.  REPLACED CDU IAW AMM 34-61-01-2.  (K)
